Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jun 18, 2018, 11:30 AM CDT for Waupaca County, Wisconsin. It took effect at Jun 19, 2018, 1:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2018, 11:30 AM CDT (16:30 UTC)
- In effect from
- Jun 19, 2018, 1:00 AM CDT
- Expired
- Jun 23, 2018, 4:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Waupaca County, WI
The river
Written for the forecast point Little Wolf River at Royalton (ROYW3). The gauge peaked at 3.78 ft at Jun 20, 2018, 8:00 PM CDT.
- Action stage
- 4 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04080000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
202
WGUS43 KGRB 181630
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1130 AM CDT Mon Jun 18 2018
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Little Wolf River at Royalton affecting Waupaca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC135-190730-
/O.NEW.KGRB.FL.W.0012.180619T0600Z-180623T0900Z/
/ROYW3.1.ER.180619T0600Z.180620T1800Z.180622T1500Z.NO/
1130 AM CDT Mon Jun 18 2018
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Little Wolf River at Royalton.
* At 11:00 AM Monday the stage was 3.0 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and
continue to rise to near 6.7 feet by Wednesday early afternoon. The
river will fall below flood stage by late Friday morning.
* Impacts at 6.0 feet. Water may be surrounding some homes and
structures in low lying areas downstream between Royalton and west
of New London. .
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$2 follow-up statements
599
WGUS83 KGRB 190149
FLSGRB
Flood Statement
National Weather Service Green Bay WI
849 PM CDT Mon Jun 18 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Little Wolf River at Royalton affecting Waupaca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC135-191649-
/O.EXT.KGRB.FL.W.0012.180620T0600Z-180622T0600Z/
/ROYW3.1.ER.180620T0600Z.180620T1800Z.180621T1200Z.NO/
849 PM CDT Mon Jun 18 2018
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 8:00 PM Monday the stage was 3.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Wednesday morning and
continue to rise to near 5.2 feet by Wednesday early afternoon. The
river will fall below flood stage by Thursday morning.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
to the river from Royalton to west of New London.
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$359
WGUS83 KGRB 191638
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1138 AM CDT Tue Jun 19 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Little Wolf River at Royalton AFFECTING Waupaca County
Waupaca River near Waupaca AFFECTING Waupaca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC135-191708-
/O.CAN.KGRB.FL.W.0012.000000T0000Z-180622T0600Z/
/ROYW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1138 AM CDT Tue Jun 19 2018
The Flood Warning is cancelled for
The Little Wolf River at Royalton.
* At 11:00 AM Tuesday the stage was 3.4 feet.
* Flood stage is 5.0 feet.
* Forecast...the river will crest below flood stage at 4.0 feet
tomorrow morning.
* Impacts at 4.0 feet. There is minor lowland flooding. Flood stage
is at 5 feet.
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$
WIC135-191708-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-180621T0800Z/
/WPCW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1138 AM CDT Tue Jun 19 2018
The Flood Warning is cancelled for
The Waupaca River near Waupaca.
* At 10:45 AM Tuesday the stage was 3.8 feet.
* Flood stage is 6.0 feet.
* Forecast...the river will crest below flood stage at 4.6 feet
tomorrow morning.
* Impacts at 5.0 feet. There is minor lowland flooding. Flood stage
is at 6 feet.
&&
LAT...LON 4447 8921 4433 8885 4427 8886 4434 8921
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:03 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jun 18, 6:03 AM CDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 603 AM CDT Mon Jun 18 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 316 AM CDT Mon Jun 18 2018 Surface cold front has entered northwest part of forecast area and is only slowly moving south as upper flow is nearly parallel. Weak shortwaves in westerly flow bringing a couple more waves of convection to the area in the next 30 hours, with the heaviest this morning. Will continue Flash Flood Watch this morning for central Wisconsin. Monday high temps will be at least 10-15 deg cooler than Sunday most areas under the clouds and periodic rain. The front will continue its slow slide south, but another wave will bring more showers/storms by Tuesday morning, especially across southern Wisconsin. With the clouds and rain, high temps on Tuesday will be warmer across the far north. .LONG TERM...Tuesday Night Through Sunday Issued at 316 AM CDT Mon Jun 18 2018 Model consensus has jogged a little north for precip chances Tuesday night as areas of showers/storms develop north of the surface boundary situated across southern WI. While most of the area looks to stay dry, will keep a chance for showers/storms across the far south through the night. Drier air works into the area on Wednesday as the boundary gets pushed well to our south and high pressure ridging slides over the Great Lakes. This high pressure will keep things dry across the area into Thursday night or Friday morning. Then, a vertically stacked low pressure system will move from the central Plains mid-week to the western Great Lakes late in the week. Models are actually in decent agreement showing the low/trough arriving in northern IL Friday night, then drifting into Lower Michigan on Saturday. Still some time for timing to change, but this system looks to bring the chance for showers and a few storms to the area late Friday into Saturday, but the majority of the activity (including any severe weather chances) will remain south of the area. High temps look to be above normal Wednesday and Thursday, then drop to near or below normal Friday/Saturday across central and east central WI due to cloud cover and rain chances, but could remain above normal over the north where less cloud/rain is expected. A few chilly nights (lows in the middle to lower 50s) are expected across northern WI mid-week. && .AVIATION...for 12Z TAF Issuance Issued at 600 AM CDT Mon Jun 18 2018 Showers and embedded thunderstorms will continue across parts of central and east-central Wisconsin this morning. The combination of the rain and the arrival of a cold front will cause ceilings to lower to MVFR/IFR this morning, but some improvement should occur during the late morning and afternoon. VFR conditions should prevail from late afternoon into the evening. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon for WIZ018>020- 030-031-035>037. && SHORT TERM.....JKL LONG TERM......Bersch AVIATION.......JKL
Hazardous weather outlook, Jun 18, 11:13 AM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1113 AM CDT Mon Jun 18 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191615- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1113 AM CDT Mon Jun 18 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Recent rainfall will cause some streams and rivers to rise above bankfull, but significant flooding is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a chance of thunderstorms on Friday into the weekend. Severe weather is not expected at this time. Streams and rivers will continue to rise in some areas from recent rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-191615- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1113 AM CDT Mon Jun 18 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a chance of thunderstorms late in the week. RDM/Eckberg
In the hours before
Local storm report, Jun 18, 6:10 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM HEAVY RAIN 2 SW MANITOWOC 44.06N 87.69W
06/18/2018 M2.12 INCH MANITOWOC WI TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL
0609 AM HEAVY RAIN NEWTON 43.99N 87.73W
06/18/2018 M2.53 INCH MANITOWOC WI TRAINED SPOTTER
&&
TIMMULocal storm report, Jun 18, 6:13 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN CHILTON 44.03N 88.16W
06/18/2018 M2.30 INCH CALUMET WI TRAINED SPOTTER
&&Local storm report, Jun 18, 7:46 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
746 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN 4 N IOLA 44.56N 89.11W
06/18/2018 M4.66 INCH WAUPACA WI TRAINED SPOTTER
STORM TOTAL SINCE FRIDAY. 2.83 INCHES OVER THE LAST 24
HOURS.
&&
ECKBERGLocal storm report, Jun 18, 7:50 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
750 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HEAVY RAIN NEENAH 44.18N 88.44W
06/18/2018 M4.15 INCH WINNEBAGO WI TRAINED SPOTTER
STORM TOTAL SINCE FRIDAY. 2.68 INCHES OVER THE LAST 24
HOURS.
&&
ECKBERGLocal storm report, Jun 18, 8:51 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG CRIVITZ 45.23N 88.01W
06/17/2018 MARINETTE WI LAW ENFORCEMENT
FEW TREES DOWN IN CRIVITZ. TIME ESTIMATED BY RADAR.
&&
ECKBERGLocal storm report, Jun 18, 9:38 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM HEAVY RAIN KAUKAUNA 44.28N 88.27W
06/18/2018 M3.05 INCH OUTAGAMIE WI TRAINED SPOTTER
FROM 9 PM SUNDAY THROUGH 8AM MONDAY
&&
RICHMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Portage, Wood | 39 min |
| Jun 17, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 88 min |
| Jun 17, 7:20 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 40 min |
| Jun 17, 8:11 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 17, 8:16 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 59 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 31 min |
| Jun 17, 8:51 PM CDT | Special Weather Statement | GRB | Door | 54 min |
| Jun 17, 9:12 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Menominee, Oconto, Shawano | 51 min |
| Jun 17, 9:19 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jun 17, 9:24 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 24 min |
| Jun 17, 10:01 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee | 59 min |
| Jun 17, 10:25 PM CDT | Special Weather Statement | GRB | Waupaca | 65 min |
| Jun 17, 10:56 PM CDT | Special Weather Statement | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 49 min |
| Jun 17, 11:48 PM CDT | Special Weather Statement | GRB | Winnebago | 27 min |
| Jun 18, 12:19 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 41 min |
| Jun 18, 12:51 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie, Portage, Waupaca and 3 more | 84 min |
| Jun 18, 2:43 AM CDT | Areal Flood Advisory | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 6 hr |
| Jun 18, 10:21 AM CDT | River Flood Warning | GRB | Oneida | 35 hr |
| Jun 18, 11:32 AM CDT | River Flood Warning | GRB | Waupaca | 3 days |
| Jun 18, 3:52 PM CDT | River Flood Advisory | GRB | Oneida | 36 hr |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.